MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 15CM CH08

WELLSPECT HEALTHCARE LOFRIC; LOFRIC NELATON 15CM CH08
Model Number 4040800
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review showed no deviations.No earlier complaints registered for this lot.Witness samples retained by the manufacturer showed no deviations.We are trying to get the product back for investigation.
 
Event or Problem Description
Product problem occurred outside us, in the republic of korea.User opened the primary packaging of the catheter and discovered the tip was pointed.Only one product was discovered with this problem and the user did not use the product.The user contacted the local distributor and informed about this product problem.
 
Additional Manufacturer Narrative
Batch review showed no deviations.No earlier complaints registered for this lot.Witness samples retained by the manufacturer showed no deviations.Examination of the returned product shows that the catheter tip is sharp and pinched.The root cause has not been established, but a plausible root cause is that during the packaging operation, the catheter did not fullt seat into the designated cavity of the mold.As a result, part of the catheter tip may remain outside and become compressed between the molding parts, leading to deformation.It was concluded that this was a isolated case sine only one catheter was reported affected.To prevent any future incidents, it was decided to increase the operators awarness by conducting a training.
 
Event or Problem Description

Brand Name
LOFRIC
Common Device Name
LOFRIC NELATON 15CM CH08
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key24516492
Report Number3009632672-2026-00005
Device Sequence Number15892601
Product Code EZD
UDI-Device Identifier07333387038360
UDI-Public07333387038360
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4040800
Device Catalogue Number40408
Device Lot Number661483
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown